# SDR UPS00434371

- Difficulty date: November 6, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DOOR 5R CRACK IN FWD LOWER CORNER VERTICAL FLANGE.  REPAIRED IAW QUERY NOTE 66/2000.
